# SDR C2XA02CL211

- Difficulty date: October 25, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 2444
- Condition: Shorted
- Location: Forward Fuselage
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT#3152 THE CREW REPORTED THE #2 WINDSHIELD WAS ARCING AND REPORTED ELECTRICAL SPARKS .THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE REPLACED THE #2 WINDSHIELD AND OPERATIONAL CHECKS WERE GOOD.
